# SDR HEEA955302

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 524919
- Condition: Failed
- Location: Eng Gr Box
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRING OIL FROM ENGINE TO TRANSMISSION. REPLACED FWD AND AFT DOUBLE LIP SEALS IN ENGINE GEARBOX.
